In ,  and  the maximum number of some special type n x n matrices with elements in F whose nontrivial linear combinations with real coefficients are nonsingular is studied where F is the real field R, the complex field C or the skew field H of quaternions. In this work we construct such matrices explicitly by using representations of Clifford algebras. At the end we give some analogues of the celebrated theorem of Radon-Hurwitz.
Hurwitz Theorem, Clifford algebras, maximum independent set of matrices
DEĞİRMENCİ, NEDİM and ÖZDEMİR, NÜLİFER (2007) "The Construction of Maximum Independent Set of Matrices via Clifford Algebras," Turkish Journal of Mathematics: Vol. 31: No. 2, Article 7. Available at: https://journals.tubitak.gov.tr/math/vol31/iss2/7